MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SITE~RITE 6 PROBE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

BARD ACCESS SYSTEMS SITE~RITE 6 PROBE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 9770001
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will be evaluated.Results are expected soon.A lot history review (lhr) review is not possible, as the device is manufactured using a unique serial number and not by lot number.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
 
Event or Problem Description
It was reported, that the unit's probe shows a dark shadow on the ultrasound screen.
 
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the device was returned to the service facility for evaluation.During evaluation, the reported issue of the unit's probe shows a dark shadow on the ultrasound screen was confirmed.The probe was visually inspected upon receipt and was found to be damaged.The probe is cracked on the side of the nose housing and has multiple open elements.The device was serviced, tested and discarded.A lot history review (lhr) review is not possible, as the device is manufactured using a unique serial number and not by lot number.A history review of serial number (b)(4)showed no other similar product complaint(s) from this serial number.
 
Event or Problem Description

Brand Name
SITE~RITE 6 PROBE
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8242926
Report Number3006260740-2019-00014
Device Sequence Number16533403
Product Code IYO
UDI-Device Identifier00801741125744
UDI-Public(01)00801741125744
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K071204
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9770001
Device Catalogue Number9770001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2019
Event Location Hospital
Initial Date Received by Manufacturer 12/19/2018
Supplement Date Received by Manufacturer04/17/2019
Initial Report FDA Received Date01/12/2019
Supplement Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1